CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the instability of the possible blow-up solutions to 2D Boussinesq system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 306, 页码: 547-568
Authors:  Shao, Ruijie;  Zhang, Ping
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
2D Boussinesq system  WKB method  Instability  Semi-classical pseudo-differential operator  
An inverse averaging finite element method for solving three-dimensional Poisson-Nernst-Planck equations in nanopore system simulations 期刊论文
JOURNAL OF CHEMICAL PHYSICS, 2021, 卷号: 155, 期号: 19, 页码: 13
Authors:  Zhang, Qianru;  Wang, Qin;  Zhang, Linbo;  Lu, Benzhuo
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:58/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:130/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Stability Analysis for Wave Simulation in 3D Poroelastic Media with the Staggered-Grid Method 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2020, 卷号: 28, 期号: 2, 页码: 743-767
Authors:  Zhang, Wensheng
Favorite  |  View/Download:55/0  |  Submit date:2020/09/23
3D  stability analysis  poroelastic media  wave propagation  staggered-grid  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:229/52  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis